Previous |  Up |  Next

Article

Keywords:
quotient d’espaces de Fréchet; limite projective
Summary:
We give conditions under which the functor projective limit is exact on the category of quotients of Fréchet spaces of L. Waelbroeck [18].
References:
[1] B. Aqzzouz and R. Nouira: La catégorie abélienne des quotients de type $\mathcal{LF}$. Czech. Math. J. 57 (2007), 183–190. MR 2309959
[2] B. Aqzzouz: Une application du Lemme de Mittag-Leffler dans la catégorie des quotients d’espaces de Fréchet. (to appear).
[3] P. Domanski and D. Vogt: A splitting theorem for the space of smooth functions. J. Funct. Anal. 153 (1998), 203–248. DOI 10.1006/jfan.1997.3177 | MR 1614582
[4] P. Domanski and D. Vogt: Distributional complexes split for positive dimensions. J. Reine Angew. Math. 522 (2000), 63–79. MR 1758575
[5] L. Ehrenpreis: Fourier analysis in several complex variables. Pure and Applied Mathematics, Vol. XVII, Wiley-Interscience Publishers A Division of John Wiley & Sons, New York-London-Sydney, 1970. MR 0285849 | Zbl 0195.10401
[6] A. Grothendieck: Produits tensoriels topologiques et espaces nucléaires. Mem. Amer. Math. Soc. (1966). MR 1609222
[7] L. Hörmander: The analysis of partial differential operators II. Grundlehren der Mathematischen Wissenschaften Springer-Verlag, Berlin, 1983.
[8] V. P. Palamodov: The projective limit functor in the category of topological linear spaces. Mat. Sb. (N.S.) 75 117 (1968), 567–603. (Russian) MR 0223851
[9] V. P. Palamodov: Linear differential operators with constant coefficients. Translated from the Russian by A. A. Brown. Die Grundlehren der mathematischen Wissenschaften, Band 168 Springer-Verlag, New York-Berlin, 1970. MR 0264197 | Zbl 0191.43401
[10] V. P. Palamodov: Homological methods in the theory of locally convex spaces. Uspehi Mat. Nauk 26 1 (1971), 3–65. (Russian) MR 0293365 | Zbl 0247.46070
[11] V. P. Palamodov: On a Stein manifold the Dolbeault complex splits in positive dimensions. Mat. Sb. (N.S.) 88 (1972), 287–315. (Russian) MR 0313540
[12] V. P. Palamodov: A criterion for splitness of differential complexes with constant coefficients. Geometric and Algebraic aspects in Several Complex Variables, AMS, 1991, pp. 265-291. MR 1222219 | Zbl 1112.58304
[13] F. H. Vasilescu: Spectral theory in quotient Fréchet spaces I. Revue Roumaine de Math. Pures et Appl. 32 (1987), 561–579. MR 0900363 | Zbl 0665.46058
[14] F. H. Vasilescu: Spectral theory in quotient Fréchet spaces II. J. Operator theory 21 (1989), 145–202. MR 1002127 | Zbl 0782.46005
[15] D. Vogt: On the functors $\mathop {\text{Ext}}_{1}(E,F)$ for Fréchet spaces. Studia Math. 85 (1987), 163–197. MR 0887320
[16] L. Waelbroeck: Quotient Banach spaces. Banach Center Publ. Warsaw (1982), 553–562 and 563–571. MR 0738315 | Zbl 0492.46014
[17] L. Waelbroeck: The category of quotient bornological spaces. J.A. Barroso (ed.), Aspects of Mathematics and its Applications, Elsevier Sciences Publishers B.V. (1986), 873–894. MR 0849594 | Zbl 0633.46071
[18] L. Waelbroeck: Quotient Fréchet spaces. Revue Roumaine de Math. Pures et Appl. 34, n. 2 (1989), 171–179. MR 1005909 | Zbl 0696.46052
[19] L. Waelbroeck: Holomorphic Functions taking their values in a quotient bornological space. Linear operators in function spaces, 12th Int. Conf. Oper. Theory, Timisoara (Rom.) 1988, Oper. Theory, Adv. Appl. 43 (1990), 323–335. MR 1090139 | Zbl 0711.46010
[20] J. Wengenroth: Derived Functors in Functional Analysis. Lecture Notes in Math. 1810. Springer-Verlag, Berlin, 2003. MR 1977923 | Zbl 1031.46001
Partner of
EuDML logo